# SDR ASAA2018020923530

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 50,780 hours, 22,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A883120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ON RT NR 3 WINDOW FRAME REPAIR. GROUNDED - YES. C/W SDR AND MAJOR REPAIR TRACKING ONLY FOR T/C SB737-2345-NG-1R.
